# SDR FDKA200705228

- Difficulty date: May 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER COWLING IS CHAFED, OUT OF LIMITS AT FRAME NR 6.  THE DAMAGE HAS BEEN REPAIRED.
